# SDR SWAA2017012411425

- Difficulty date: January 7, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 41,852 hours, 24,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 3350007
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT PHOTOLUMINESCENT STRIP CRACKED.  R&R STRIP IAW DWG.
